topicLogo

Tremor

What is Tremor?

It is a repetitive abnormal movement of usually hands or at times other areas. Diseases like Parkinson, drugs, alcohol abuse or withdrawal etc can cause tremors.

- Written by

Questions and answers on "Tremor"

my husband is suffering from severe depression, but I believe he is suffering from lewey bodies, he has tremors, is forgetful, balance problem, constipatation, and won't even go outside for 3 months.... what can i do to help him, he is just not the same anymore. this has gone on for 1yr.
Hello Welcome to HCM

Your husband is suffering from severe depression. He is having tremors, forgetfulness, problems of balance, constipation, poor social interaction symptoms.

From available picture it seems that he is suffering from depression. Tremors can be due to anxiety. Dementia with Lewy...
Read Full Thread     Ask a Doctor Now »
i took seroflow250 inhaler yesterday 8 times whereas i m prescribed 2 take asthaline ...i m asthamatic i am 24 years old....2day morning m suffering from increased heartbeat n tremors...with bodypain...is it normal...or shall i consult my doctor immidiately??
Hello.

Thank you for asking at HCM.

Seroflow contains a drug Salmeterol and Asthalin contains drug salbutamol. Both salmeterol and salbutamol can cause increased heart beat and tremors.

I would suggest you to consult your doctor if dose reduction or change to another medicines is possible. Also,...
Read Full Thread     Ask a Doctor Now »
I need to know side effects for Pravastatin Sodium. I am currently experiencing slight tremors of the Left hand and neck-head. This was not the case before the surgery & medication. No family history of tremors or Parkinson's.
Brief Answer:
Major fear is muscle pain

Detailed Answer:
Hi and thank you so much for this query.

I am so sorry to hear about these tremors. The most feared side effect of pravastatin is muscle pains. Tremors are not a recognized side effect of this medication. I will suggest that you continue...
Read Full Thread     Ask a Doctor Now »
my mom has been diagnosed with essential tremors and they tell her they will get worse what can i do to help her she is willing to do anything and tries to eat healthy she is skinny and only drinks wine to help with the tremors at night and one glass usually calms her down she is 78 thank you for any help
hi,

Essential tremor can be a very disabling condition and can potentially wreck the quality of life of the person. Some medicines like Propranolol, trihexiphenidyl and Primidone are used in an attempt to control it, but they can at best only control the tremors to an extent. The most promising...
Read Full Thread     Ask a Doctor Now »
I am a young man, just turned 31 years old. About a year and a half ago, I started to develop a slight tremor in my left forearm/hand. Over time, the tremor has gotten more exaggerated. Just recently I have noticed that my left lower leg/foot has felt heavy and stiff and I cannot move or rotate my foot as well as my right one. I have jogged a couple of times recently and although, while running I was okay, afterwards, this caused lower back ankle/foot pain. When I stand or walk for an extended period of time, I have pain in my lower back and ankle/foot. Sometimes when turning my head quickly, I get a pinching type pain in my neck on both sides of my neck. When I sleep, the tremor goes away. When I wake up with the sensation of pins-and-needles in my arm from sleeping on it, although it is numb, as it normally would be, I have complete use of my hand and fingers, normal dexterity, without the tremor, until normal feeling comes back, usually up to about 5 minutes. The more relaxed I am, it seems, the less the tremor. But the stiffness or lack of dexterity of my fingers stays the same. Also, a drink or two of alcohol suppresses the tremor. As a twelve year old, I had scoliosis surgery, placing rods in my back, from “T-4 to the end plate of T-10 and T-11 through L-3’. Also, about 10 years ago, from a target shooting gun accident, I have a .22 caliber bullet fragments remaining in my upper left arm. At first, we thought the bullet fragments were the cause since only my lower left arm was affected but since the EMG shows normal nerve conductivity and now that my left leg seems to be affected we don’t think this is a factor.. I was told, when I had the scoliosis surgery that possibly, down the road, I could experience problems from my neck. Currently, as stated earlier, I get some neck pain and stiffness and lower back pain. Earlier, in the summer, after
chris ::: doing some strenuous yard work, I had acute lower back pain that lasted for several weeks. I took Skelaxin, a muscle relaxer, which helped. This is the first time I have ever had that extensive pain in my back. We have been to several different neurologists, without much success. I have had a brain MRI done, a neck MRI, 2 different EMG’s, extensive blood work and an EEG done as well. All reports are included. You will see that the Brain MRI shows normal. The EMG shows that the nerves and muscles of my lower arm are normal. The blood work and EEG are normal as well. The Neck MRI is, we believe now is the area of focus, as the report says that I have “significant reversal of the cervical lordosis and a moderate to large, right sided disc herniation at C6-C7. The neck problems seems to have been overlooked to date by doctors as originally, the diagnosis was that I had an anxiety related tremor because when I concentrated on something else, the tremor went away, briefly. Also, there was some concern from just one of the doctors that it may be Parkinson’s disease. However, most of the doctors felt that the frequency of the tremor, 10 Hz doesn’t suggest it. Also, in trying Cararbidopa-levodopa, 25-100MG tablet, which should have stopped the tremor, if it was Parkinson’s, did nothing but made me nauseous. It had no affect on the tremor. Speaking of medicines, to date, I have been prescribed the following medications with literally no results. Starting from earliest date to most recent… Trihexyphenidyl – 2MG, taken twice daily – (this made me dizzy, headachy,weak.) Pramipexole Dihydrochloride, (Mirapex) - .5MG, taken 1 tab, 3 times daily – (this caused diarrhea) Lorazepam - .5MG, taken one tab, twice daily. (this lessened the tremor slightly for just a day or two but it kept me awake). Carbidopa-Levodopa – 25-100MG, taken 1 tab,
chris ::: three times daily, (Made me very Nauseous, with no affect). Clonazepam - .5MG tab, taken 1 tab, twice daily. (no affect) Amantadine – 100MG, taken 1 tab twice daily. (Lessened tremor for just a day or tow but then made me nauseous, headachy). Propranolol – 20MB tabs, taken 1 tab daily. Since there was no affect, this was Increased to 3 tabs, 3 times daily. (No affect at either dosage). Prednizone – Tried a metered dose pack to see if it would reduce inflammation hoping to reduce the tremor some. (There was no significant affect). I am currently not taking any medications other than occasional Advil for pain in my lower back and neck stiffness. Additionally, I tried acupuncture for 8 appointments. While on the table, relaxing, the tremor went away, then, after getting up, the tremor came back. my newest mri report says: c2-c3: unremarkable c4-c5: posterior disc bulge. Mild left uncovertebral hypertrophy. No significant central or foraminal narrowing. c5-c6: Mild posterior disc bulge. Mild right neuroforaminal narrowing. central canal is patent. c6-c7: Small right foraminal disc herniation and eccentric right uncovertebral hypertrophy causing moderate right neuroforaminal narrowing. this effaces the ventral thesal sac. there is no significant central spinal stenosis
Welcome to health care magic.

1.The report suggest there is a normalisation of the normal curvature - with compare with the previous study.
2.There is a dic bulge at the level mentioned which is seen causing pressure effect on the nerve.
3.Which can be the cause for the symptoms you are...
Read Full Thread     Ask a Doctor Now »
Hi , My wife has high blood pressure that we need to "accurately monitor as she has tremors in her right arm" I believe (husband) that these tremors reveal themselves at the high diastolic times + 100-160 although I am having a hard time believing the readings from life source blood pressure device. What would you recommend as a most accurate device as "I believe that the high blood pressures are the cause of her tremors in her right arm" Regards, John Schuetz
Dear Sir
thanks for writing to healthcaremagic.com
it is unlikely to have tremors in only right hand due to high blood pressure. What is the blood pressure in left arm at that time? it is possible that instruments measure incorrect BP in right hand because of tremors. you can check it in left arm...
Read Full Thread     Ask a Doctor Now »
View more

Health resources related to Tremor

A Doctor will be with you shortly

Trending Articles on Tremor

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor

4974 votes 4.6